The Taylor Rule and Forecast Intervals for Exchange Rates
Jian Wang () and
Jason J. Wu
Journal of Money, Credit and Banking, 2012, vol. 44, issue 1, pages 103-144
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
Working Paper: The Taylor rule and forecast intervals for exchange rates (2009)
Working Paper: The Taylor rule and forecast intervals for exchange rates (2008)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:mcb:jmoncb:v:44:y:2012:i:1:p:103-144
Access Statistics for this article
Journal of Money, Credit and Banking is edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West
More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Series data maintained by Wiley-Blackwell Digital Licensing ().